# SDR UALA2009021300483

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 74,811 hours, 9,193 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL SIGN IS INOP AT DOOR 4 RIGHT AFT EXIT SIGN, EEL LIGHTS AT SEAT ROWS 45 THRU 53 LEFT, EEL LIGHT SIGN AT DOOR 4 LEFT FWD SIGN, LOWER WALL EEL ACROSS DOOR DOOR 4 LEFT, AND LOWER WALL EEL IN GALLEY AREA.  THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA ON 84XX AIRCRAFT COMING OUT OF INTERIOR MODIFICATION.  REMOVED WET AND DAMP WIRING AND TAPE.  REPLACED SHORTED EEL POWER SUPPLY AND LAMPS.
